Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 9, Issue 3, 2015
Metadata
 

Poisson and Hochschild cohomology and the semiclassical limit
Matthew Towers
pp. 665–696
Abstract | Full-Text PDF (315 KB) | Metadata

Finite part of operator K-theory for groups with rapid decay
Sherry Gong
pp. 697–706
Abstract | Full-Text PDF (169 KB) | Metadata

On Frobenius and separable algebra extensions in monoidal categories: applications to wreaths
Daniel Bulacu and Blas Torrecillas
pp. 707–774
Abstract | Full-Text PDF (708 KB) | Metadata

Families of hyperfinite subfactors with the same standard invariant and prescribed fundamental group
Arnaud Brothier and Stefaan Vaes
pp. 775–796
Abstract | Full-Text PDF (245 KB) | Metadata

Property A and uniform embedding for locally compact groups
Steven Deprez and Kang Li
pp. 797–819
Abstract | Full-Text PDF (211 KB) | Metadata

Spectral sections, twisted rho invariants and positive scalar curvature
Moulay-Tahar Benameur and Varghese Mathai
pp. 821–850
Abstract | Full-Text PDF (661 KB) | Metadata

$\mathbf A^1$-homotopy theory of noncommutative motives
Gonçalo Tabuada
pp. 851–875
Abstract | Full-Text PDF (277 KB) | Metadata

Multiplicative structures on the twisted equivariant K-theory of finite groups
César Galindo, Ismael Gutiérrez and Bernardo Uribe
pp. 877–937
Abstract | Full-Text PDF (397 KB) | Metadata

The Higson–Mackey analogy for finite extensions of complex semisimple groups
John R. Skukalek
pp. 939–963
Abstract | Full-Text PDF (248 KB) | Metadata

Characteristic classes of foliations via SAYD-twisted cocycles
Bahram Rangipour and Serkan Sütlü
pp. 965–998
Abstract | Full-Text PDF (305 KB) | Metadata

Linear hyperbolic PDEs with noncommutative time
Gandalf Lechner and Rainer Verch
pp. 999–1040
Abstract | Full-Text PDF (402 KB) | Metadata